| Model Number |
SCM-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side rupture and capsular contracture baker grade i.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade i.
Additional Manufacturer Narrative
Visual analysis of the videos identified: - rupture: observed but cannot perform an assessment of the broken as no microscopic analysis can be performed.- capsular contracture: unable to observe as it is a medical event that is not related to the device.It is not possible to determine the lot number or catalog through the photos provided.Additional observations: - red particles on the surface of the shell.Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description
Device has been explanted and replaced.